Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Low mood and pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   i have been taking tramacet for 2 years for cronic headaches
User :   i stopped cause of a positive pregnancy test
User :   now i'm really depresssed can't sleep
User :   feel anxious
User :   cry all the time
Doctor :   Ok

Doctor :  
Yes you have to stop them
Doctor :  
during pregnancy
User :   is it just the tramacet withdrawls or am i depressed
Doctor :  
Withdrawl from tramacet
User :   should i see a doctor or give it a few days
User :   i can't handle this feeling i have 2 little girls and can't do anything but cry
Doctor :   I suggest you see a doctor

Doctor :  
because pregnancy is precious
Doctor :  
and you should be mentally sound
Doctor :  
in taking good decisions during it
Doctor :  
What is your age
Doctor :  
It is very important that your moods should be elated and you should feel good about yourself
Doctor :  
being pregnant
Doctor :  
I wish to talk to you on this for long and give you good idea about what is going with you and how you should cope up
Doctor :   Hello are you there

Doctor :  
I have to close the window as you are not responding, please log back in case of more information on your problem
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor